# SDR CA040129002

- Difficulty date: January 29, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 16,911 hours
- Engine: Ge CF343A1
- System (JASC): 7110 · Engine Cowling System
- Part: Accoustic Liner
- Condition: Damaged
- Location: Lt & Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF, THRU 100KIAS N1 VIB. BOTH ENGINES 4.0 (RED),VIB. REDUCED AFTER APROX 5 MIN. FOUND ACCOUSTIC LINER DAMAGED. A/C REMOVED FROM SERVICE AND SENT TO HGR FOR REPAIR. (MORE INFO WILL FOLLOW).
